# SDR MASA200500519

- Difficulty date: July 5, 2005
- Submitted: July 22, 2005
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- Aircraft time: 21,594 hours, 21,915 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: GC1010245DIII
- Condition: Failed
- Location: Nr 1 Dc
- Part time: 2,436 hours, 2,245 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 DC GEN LIGHT IN FLIGHT.  NR 1 DC GENERATOR REPLACED.
